Re: Lortab to Fentanyl
Did your doctor prescribe these patches for you, or are they ones that are left over from your mother?
If they are your mothers, DO NOT USE THEM, you seriously are risking death, it is a huge jump from what you are taking, and death from respiratory failiure is a real possability.
Given the amount of Lortab you are taking, it would make a lot of sense for you to be on a long acting pain med, see your doctor and ask him/her. Oxycontin, MS Contin, Opana and methadone are all likely candidates. A long acting antiinflamatory (eg Mobic) would boost the releif you get.
If your doctor prescribed the patches, call him and check that the strength is correct before you use one, just to be safe. Again, if these patches were prescribed for someone else, DONT USE THEM
The desire to take medicines is what seperates man from the lower animals - William Ostler
Multiple anecdotes do not equal evidence - Me